# SDR YENA2025031200254

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 75,528 hours, 27,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO# 2025 17/1 NR# 2025-120245. CRACK INDICATION ON OPEN HOLE 6 FR20LH JOGGLE AREA. CRACK DEPTH 0.100 INCH, CRACK DIRECTION 3 OCLOCK, (RESOLVED ON W/O: 1353259 TASKCARD: NR-00013) FUR-A320-53-02078. REF AEROMAN WO# 2025 17/1 NR# 2025-120245. PERFORMED PERMANENT REPAIR ON HOLE 6 FR20 LH JOGGLE AREA IAW A320 SRM 53-11-12-300-012 THIS REPAIR IS CAT B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 8900 FC /FH NOT RELEVANT, SUBSEQUENT INSPECTIONS AT INTERVALS OF 6200FC / FH NOT RELEVANT IAW A320 SRM 53-11-12-205-008 TABLE 2.
